# SDR DALA2016080205719

- Difficulty date: August 1, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 40,523 hours, 28,195 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 25R END CAP AND POSSIBLY ON LONGERON 25R FROM STA 1002 TO STA 1022.  REPLACED LONGERON 25R END FITTING AT FS 1002 IAW SRM 51-4-05.  NO CORROSION NOTED ON LONGERON 25R FS 1002 TO 1022.
